# SDR YENA201803190905

- Difficulty date: March 19, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 33,181 hours, 21,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B6 CHECK AT (YRQ) DATED 02/18, A CRACK WAS FOUND ON THE LT WING LOWER SKIN AT RIB 10 & SPAR II. SEE REF /1/ ETD FOR MORE DETAILS. YRQ REMOVED THE DAMAGE BY CUT-OUT, WHICH IS 0.800” L X 0.720” W. THE DAMAGE IS FOUND TO BE WITHIN THE REF /2/ SRM REPAIR 54P EXCEPT FOR THE DRAIN HOLE EDGE DISTANCE AND PITCH TO REPAIR CUT-OUT. HFEC WAS ACCOMPLISHED WITH NO ADDITIONAL FINDINGS. YRQ CONTACTED FOR APPROVAL TO CONTINUE THE REF /2/ REPAIR WITH THE DEVIATION REPORTED. PROVIDED APPROVAL PER REF /1/ ETD TO CONTINUE WITH REF /2/ REPAIR. THIS EC E18-156-01 ACCOMPLISHES PERMANENT REPAIR PER REF /1/ ETD WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED PER REF /1/ (ETD2018-190-022528)ETD AND CLASSIFIED AS MAJOR”
